MAUDE Adverse Event Report: COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER

COOK INC NEFF PERCUTANEOUS ACCESS SET; KGZ ACCESSORIES, CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
The customer reported that the black introducer sheath of the neff percutaneous access set frayed.No adverse events have been reported as a result of the alleged malfunction.Additional information has been requested from the customer, but none has yet been provided.The device is reportedly available for return; however, as of the date of this report, no device has yet been received for evaluation.
 
Additional Manufacturer Narrative
A review of the complaint history, device history record, drawings, manufacturing instructions, specifications, and quality control data was conducted during the investigation.The complaint device was not returned; therefore, device failure analysis and physical examination of the device used in this case could not be performed.However, a documentation evaluation was performed.A review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.A review of the device history record for (lot number 8226368) did not reveal any non-conformances that were related to the reported failure.Additionally, a review of our complaint management system indicated this to be the only failure on this specified lot number.It is important to note that (b)(4) was an additional complaint called in by the same user facility with the same failure mode and event description.However, no information was available regarding the dates of occurrences or patient demographics, and therefore it cannot be determined if these events are related.Based on the available information, a definitive cause of this event cannot be determined or reported at this time, and the root cause will be labeled as ¿inconclusive¿.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified, and monitoring will continue to be performed for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7173153
Report Number1820334-2018-00061
Device Sequence Number13772254
Product Code KGZ
UDI-Device Identifier00827002042674
UDI-Public(01)00827002042674(17)200918(10)8226368
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberNPAS-100
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1